# SDR SWAA2024102243201

- Difficulty date: September 29, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE STA 767 TO STA 787 HAS NUMEROUS AREAS OF CORROSION.<[01] REMOVED SURFACE CORROSION AT R/H TRANSITION ANGLE FROM STA. 767 -787. MATERIAL REMOVED .010 AND REMAINING THICKNESS .035 FOUND TO BE OUT OF LIMITED PER SRM 53-00-53-1A-2.;[02] ENTER IN ERROR ON CORRECTIVE ACTION #1;[03] REMOVED SURFACE CORROSION AT L/H TRANSITION ANGLE FROM STA. 767 -787. MATERIAL REMOVED .010 AND REMAINING THICKNESS .035 FOUND TO BE OUT OF LIMITED PER SRM 53-00-53-1A-2.;[04] ENTER IN ERROR ON CORRECTIVE ACTION #3;[05] REMOVED SURFACE CORROSION AT L/H TRANSITION ANGLE FROM STA. 767 -787. MATERIAL REMOVED .010 AND REMAINING THICKNESS .030 FOUND TO BE OUT OF LIMITED PER SRM 53-00-53-1A-2. SEE WORK CAPTURE # TTG8Q00W4YCP FOR REPLACEMENT OF NEW LH TRANSITION ANGLE FROM STA 727 TO 847.;[06] INSPECTED WORK ABOVE
